# SDR QXEA200602045

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,764 hours, 7,548 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: C16193AC
- Condition: Damaged
- Location: Pitot/Static
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2432: PITOT HEAT STANDBY CAUTION ILLUMINATED DURING TAXI FOR TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE STANDBY PITOT/STATIC PROBE IAW AMM 34-12-11.  C/W PITOT/STATIC LEAK CHECK IAW MTC 6341102.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
